MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION NAVIGATOR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M0062502020
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre navigator access sheath was used in a procedure performed on (b)(6) 2019.According to the complainant, during the procedure, it was noted that the sheath frayed and left a hair like sting loose in the sheath.The procedure was completed with another navigator access sheath.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre navigator access sheath was used in a procedure performed on (b)(6) 2019.According to the complainant, during the procedure, it was noted that the sheath frayed and left a hair like sting loose in the sheath.The procedure was completed with another navigator access sheath.There were no patient complications reported as a result of this event.**correction** it was reported to boston scientific corporation that a navigator access sheath was used in a procedure performed on (b)(6) 2019.
 
Additional Manufacturer Narrative
Block h6: problem code 1454 captures the reportable event of sheath peeled.Block h10: investigation results a visual examination of the returned complaint device found that both the sheath and dilator were bent.It was also noted that the inner lining of the sheath protruded from the tip of the sheath and the inner walls also had evidence of scratching.This failure is likely due to factors or conditions related to procedure during the use of the device that could have affected its performance and its intended purpose.Therefore, the most probable root cause is adverse event related to procedure.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.

Brand Name
NAVIGATOR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9495355
Report Number3005099803-2019-06187
Device Sequence Number16447894
Product Code KOD
UDI-Device Identifier08714729429944
UDI-Public08714729429944
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K030956
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2021
Device Model NumberM0062502020
Device Catalogue Number250-202
Device Lot Number0024009799
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2019
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR